Alert archive / Oregon / Gale Warnings in 2020
Gale Warning 34, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 20, 2020, 2:19 PM PST. It took effect at Dec 21, 2020, 10:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2020, 2:19 PM PST (22:19 UTC)
- In effect from
- Dec 21, 2020, 10:00 AM PST
- Expired
- Dec 21, 2020, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
141 WHUS76 KMFR 202219 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 219 PM PST Sun Dec 20 2020 PZZ370-211130- /O.CON.KMFR.SE.W.0071.000000T0000Z-201221T0000Z/ /O.CON.KMFR.SC.Y.0115.000000T0000Z-201221T1800Z/ /O.UPG.KMFR.GL.A.0026.201221T1800Z-201222T0300Z/ /O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 219 PM PST Sun Dec 20 2020 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO 10 AM PST TUESDAY... * WHAT...Steep to very steep and hazardous seas of 10 to 13 ft. Seas will be wind driven through this afternoon and again Monday afternoon and evening. South winds of 20 to 25 kt will persist through Monday morning, increasing to gales of 25 to 35 kt late Monday morning. There will be an abrupt wind shift Monday afternoon to strong northwest winds of 25 to 30 kt, possibly approaching gales at times through Monday evening. This wind shift will likely lead to chaotic seas Monday afternoon and evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 4 PM PST this afternoon. For the Gale Warning, from 10 AM to 7 PM PST Monday. For the Small Craft Advisory, until 10 AM PST Monday. For the Small Craft Advisory, from 7 PM Monday to 10 AM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-211130- /O.CON.KMFR.SE.W.0071.000000T0000Z-201221T0000Z/ /O.CON.KMFR.SC.Y.0116.000000T0000Z-201221T1800Z/ /O.UPG.KMFR.GL.A.0026.201221T1800Z-201222T0300Z/ /O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 219 PM PST Sun Dec 20 2020 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO 10 AM PST TUESDAY... * WHAT...Steep to very steep and hazardous seas of 10 to 13 ft. Seas will be wind driven through this afternoon and again Monday afternoon and evening. South winds of 20 to 25 kt will persist through Monday morning, increasing to gales of 25 to 35 kt late Monday morning. There will be an abrupt wind shift Monday afternoon to strong northwest winds of 25 to 30 kt, possibly approaching gales at times through Monday evening. This wind shift will likely lead to chaotic seas Monday afternoon and evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 4 PM PST this afternoon. For the Gale Warning, from 10 AM to 7 PM PST Monday. For the Small Craft Advisory, until 10 AM PST Monday. For the Small Craft Advisory, from 7 PM Monday to 10 AM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ356-376-211130- /O.EXT.KMFR.SC.Y.0113.000000T0000Z-201221T1800Z/ /O.UPG.KMFR.GL.A.0026.201221T2100Z-201222T0300Z/ /O.NEW.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.NEW.KMFR.SC.Y.0118.201222T0300Z-201222T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 219 PM PST Sun Dec 20 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 10 AM PST TUESDAY... * WHAT...Steep to very steep and hazardous seas of 9 to 11 ft. Seas will be wind driven Monday afternoon and evening. South winds of 15 to 20 kt will persist through Monday morning, increasing to gales of 25 to 35 kt late Monday morning. There will be an abrupt wind shift Monday afternoon to strong northwest winds of 25 to 30 kt, possibly approaching gales at times through Monday evening. This wind shift will likely lead to chaotic seas Monday afternoon and evening. * WHERE...All areas. * WHEN...For the Gale Warning, from 10 AM to 7 PM PST Monday. For the first Small Craft Advisory, until 10 AM PST Monday. For the second Small Craft Advisory, from 7 PM Monday to 10 AM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
2 follow-up statements
583 WHUS76 KMFR 211013 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 213 AM PST Mon Dec 21 2020 PZZ356-376-212315- /O.EXT.KMFR.SC.Y.0113.000000T0000Z-201222T0000Z/ /O.CAN.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.NEW.KMFR.SE.W.0072.201222T0000Z-201222T0600Z/ /O.EXT.KMFR.SC.Y.0118.201222T0600Z-201222T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 213 AM PST Mon Dec 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Steep seas of 9 to 11 ft this morning. South winds increase to 20 to 30 kt this afternoon with steep seas of 9 to 12 ft. Winds will abruptly shift late this afternoon and this evening with strong northwest winds of 25 to 30 kt and occasional gusts up to 35 kt. This wind shift will likely lead to chaotic seas this afternoon and evening. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, from 4 PM this afternoon to 10 PM PST this evening. For the Small Craft Advisory, until 4 PM PST this afternoon. For the Small Craft Advisory, from 10 PM this evening to 10 AM PST Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ370-212315- /O.CON.KMFR.SC.Y.0115.000000T0000Z-201221T1800Z/ /O.CON.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 213 AM PST Mon Dec 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...South winds of 20 to 25 kt and steep seas of 10 to 12 ft this morning. Winds increase to gales of 30 to 35 kt late this morning through this afternoon with very steep seas of 11 to 13 ft. Winds will abruptly shift late this afternoon with strong northwest winds of 25 to 30 kt and gusts up to 35 kt. This wind shift will likely lead to chaotic seas this afternoon and evening. Steep seas are expected tonight through Tuesday morning. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 4 PM PST this afternoon. For the Gale Warning, from 10 AM to 7 PM PST Monday. For the Small Craft Advisory, until 10 AM PST Monday. For the Small Craft Advisory, from 7 PM Monday to 10 AM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-212315- /O.CON.KMFR.SC.Y.0116.000000T0000Z-201221T1800Z/ /O.CON.KMFR.GL.W.0034.201221T1800Z-201222T0300Z/ /O.CON.KMFR.SC.Y.0117.201222T0300Z-201222T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 213 AM PST Mon Dec 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...South winds of 20 to 25 kt and steep seas of 10 to 12 ft this morning. Winds increase to gales of 30 to 35 kt late this morning through this afternoon with very steep seas of 11 to 13 ft. Winds will abruptly shift late this afternoon with strong northwest winds of 25 to 30 kt and gusts up to 35 kt. This wind shift will likely lead to chaotic seas this afternoon and evening. Steep seas are expected tonight through Tuesday morning. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 4 PM PST this afternoon. For the Gale Warning, from 10 AM to 7 PM PST Monday. For the Small Craft Advisory, until 10 AM PST Monday. For the Small Craft Advisory, from 7 PM Monday to 10 AM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
926 WHUS76 KMFR 212132 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 132 PM PST Mon Dec 21 2020 PZZ350-370-221045- /O.CON.KMFR.GL.W.0034.000000T0000Z-201222T0300Z/ /O.EXT.KMFR.SC.Y.0117.201222T0300Z-201223T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 132 PM PST Mon Dec 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...South gales of 25 to 35 kt late through this afternoon with very steep seas of 10 to 13 ft. Winds will abruptly shift late this afternoon with strong northwest winds of 25 to 30 kt and gusts up to 35 kt. This wind shift will likely lead to chaotic seas this afternoon and evening. Steep seas will persist through Tuesday afternoon. * WHERE...All areas. * WHEN...For the Gale Warning, until 7 PM PST this evening. For the Small Craft Advisory, from 7 PM this evening to 4 PM PST Tuesday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ356-376-221045- /O.CON.KMFR.SC.Y.0113.000000T0000Z-201222T0000Z/ /O.CON.KMFR.SE.W.0072.201222T0000Z-201222T0600Z/ /O.EXT.KMFR.SC.Y.0118.201222T0600Z-201223T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 132 PM PST Mon Dec 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY... * WHAT...South winds 20 to 30 kt this afternoon with steep to very steep and hazardous seas of 9 to 12 ft. Winds will abruptly shift late this afternoon and evening with strong northwest winds of 25 to 30 kt and occasional gusts up to 35 kt. This wind shift will likely lead to chaotic seas this afternoon and evening. Steep seas will persist through Tuesday afternoon. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until 10 PM PST this evening. For the Small Craft Advisory, until 4 PM PST this afternoon. For the Small Craft Advisory, from 10 PM this evening to 4 PM PST Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 20, 11:13 AM PST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 20, 11:13 AM PST, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Medford OR 1113 AM PST Sun Dec 20 2020 The Aviation and Marine sections have been updated... .AVIATION...For the 20/18Z TAFs... A strong warm front hung up along the coast will continue to cause rainfall across the coastal waters, along the coast and coastal mountains, and into the Umpqua Basin through the TAF period. The heaviest rainfall, lowest CIGs/VIS will be from Cape Blanco northward through this afternoon. Expect a mix of IFR and MVFR for valleys across that area with partial terrain obscurations. Overnight conditions are likely to fall to IFR in these areas. Elsewhere VFR is generally expected, though some IFR to local LIFR in lows clouds and fog is expected. However, it appears that KLMT and KMFR are more likely to get low clouds than significant fog. Valley areas further south and east across northern California are more likely to experience impacting fog, specifically northern portions of the Shasta Valley, the Scott Valley, and the Klamath River valley west of Interstate 5. ~BTL && .MARINE...Updated 1100 AM PST Sunday, 20 Dec 2020... A strong and very wet warm front is located along and near the coast with the heaviest rainfall, strongest winds, biggest and steepest seas, and lowest ceilings and lowest visibilities north of Cape Blanco. All of this will continue, but generally diminish this evening, but showers will continue. Southerly winds close to gale force are expected to continue through this afternoon within 20 nautical miles of the coast from about Cape Blanco northward. Seas generated by this area of stronger winds are expected to generally remain very steep through this afternoon from Coquille Point northward. Conditions are likely to settle some this evening into early Monday morning, though advisory conditions will generally continue. A strong and quick moving cold front will approach Monday morning causing south winds to increase to near gale force. An abrupt wind shift to strong northwest winds is then expected to spread across the area late morning into the afternoon with wind speeds near gale force. This will lead to a mix of steep to very steep, chaotic seas Monday continuing through the evening. North winds are expected Tuesday into Wednesday and may be at small craft advisory levels Tuesday into Tuesday night, especially over southern portions of the area. Another strong frontal system is likely Christmas day. Moderate to heavy rainfall and gale force winds looks likely with this front as it moves through. ~BTL && .PREV DISCUSSION... /Issued 923 AM PST Sun Dec 20 2020/ UPDATE...The rain belt got a little bit farther south than previously thought, but the delineation between sites with heavy rain and those without was much more defined. Adjustments this morning were made to bring the forecast in line with these trends, keeping the bulk of precipitation generally north of a line from Cape Blanco to Crater Lake, and west of the Cascade crest. Rain is possible south of that line, but amounts should be much less, relatively speaking. Gusty winds on the East Side, particularly along Winter Rim and Summer Lake, are sticking around a bit longer into the morning, so the Wind Advisory there has been extended out to 10 AM. Winds should begin to die down soon. Otherwise, the forecast appears on track, with only minor changes here and there. See the previous discussion below for more information on the rest of the forecast. -BPN PREV DISCUSSION... /Issued 544 AM PST Sun Dec 20 2020/ DISCUSSION...There is little change in the forecast for today into early Tuesday. A Wind Advisory remains in effect for western Lake County this morning, near Silver Lake and Summer Lake with southwest winds continuing at 20 to 35 mph with gusts up to 50 mph. Moderate to heavy rain in northern Coos and northwest Douglas counties will likely reach a peak of intensity this morning with a half inch to an inch likely during the next 6 hours, then around an additional quarter of an inch to a half inch in the afternoon into early evening. The warm front that is responsible will lift north across northern Oregon into Washington today into early Monday morning with diminishing winds. Snow levels will remain 9000 feet with lighter but still a significant rainfall of light to moderate intensity also for the remainder of the southern Oregon coast and Douglas County. Meantime, a blanket of low and mid level clouds will be persistent for much of the area with light rain for western and northern portions of Josephine, Jackson, and Klamath counties while Siskiyou, Lake, and Modoc counties remain largely dry. The main focus for adjustments was the characteristics to accompany a cold front that will move inland Monday afternoon through early Tuesday morning. Models have been consistent in depicting a fast moving front with rapidly lowering snow levels and a burst of about 6 hours of precipitation of light intensity to occur over most of our area. While not an absolute certainty, confidence is higher that the highest probability of light precipitation and the bulk of accumulation will be during Monday evening. The snow level is forecast to be around 6000 to 7000 feet as precipitation begins and fall to around 2500 (in southwest Oregon) to 4000 feet (near Mount Shasta) at the back edge of this main band at the end of the evening. Much lighter shortwave- related flurries are likely to follow late Monday night into Tuesday morning with the snow level continuing to drop to around 1500 to 2000 feet. There is an 80% chance of rainfall of around a half inch at the coast, with remaining model solutions showing a weaker front with less rain. There is also a high probability that the front weakens as it moves inland, but there is a better than even chance of getting a solid inch or 2 of snow at Butte Falls, Prospect, and Toketee Falls, 2 to 4 inches in the Siskiyou Mountains, 3 to 6 inches in the southern Oregon Cascades, and up to 2 inches elsewhere. While amounts there early Tuesday morning may not be much more than a dusting, it is noteworthy that many west side areas that infrequently receive snowfall may receive their first measureable amount of the season. This concern includes the Shasta Valley/Yreka area, Hayes Hill, Jacksonville Hill, east Medford, and particularly the mountain passes along I-5 between Canyonville and Grants Pass. The frontal passage is also likely to create gusty winds at the coast and over the higher terrain with another episode of advisory strength southwest winds in western Lake County late Monday afternoon through Monday evening with gusts up to 50 mph. High pressure will build in Tuesday through Thursday with colder and drier weather. Lows on Wednesday morning and Thursday morning are expected at 6 to 12 degrees below normal...upper teens to lower 30s for most of the west side and single digits to lower teens on the east side. The variability in model solutions for Christmas through the weekend remains wider than normal, although with a general pattern shift back to an active pattern, systems mainly of weak intensity, and snow levels in the ballpark of what is normal...around 4000 to 5500 feet. The highest probability of snow producing a noteworthy/advisory level impact on holiday travel (about a 1 in 4 chance) is focused on Friday night. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...Wind Advisory until 4 PM PST this afternoon for ORZ030-031. CA...None. Pacific Coastal Waters... - Gale Watch from Monday afternoon through Monday evening for PZZ350-356-370-376. - Small Craft Advisory until 10 AM PST Tuesday for PZZ350-356-370-376. - Hazardous Seas Warning until 4 PM PST this afternoon for PZZ350-370. BPN/BTL/CC
In the hours before
Local storm report, Dec 20, 12:05 PM PST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1205 PM PST SUN DEC 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN 2 ENE NORTH BEND 43.42N 124.20W
12/20/2020 M1.60 INCH COOS OR TRAINED SPOTTER
AS OF NOON PST.
&&
MNFLocal storm report, Dec 20, 12:32 PM PST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1232 PM PST SUN DEC 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM HEAVY RAIN 2 NNW SITKUM 43.18N 123.87W
12/20/2020 E1.00 INCH COOS OR TRAINED SPOTTER
4.5 HOUR TOTAL AS OF 1230 PM PST.
&&
MNFThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 10:48 PM PST | Wind Advisory | MFR | Klamath, Lake | 11 hr |
| Dec 20, 2:26 AM PST | Gale Watch | MFR | 12 hr | |
| Dec 20, 2:26 AM PST | Small Craft Advisory | MFR | 44 hr | |
| Dec 20, 10:10 AM PST | Hazardous Seas Warning | MFR | 6 hr | |
| Dec 20, 2:19 PM PST | Small Craft Advisory | MFR | 32 hr | |
| Dec 20, 2:49 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Klamath | 35 hr |
| Dec 20, 2:50 PM PST | Wind Advisory | MFR | Klamath, Lake | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.